# SDR AWXA200201030

- Difficulty date: October 15, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 60,444 hours, 49,246 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 654581217
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK A 1/2" CRACK WAS FOUND ON AFT SIDE OF CABIN FLOOR BEAM INTERCOASTAL ATTACH ANGLE (STIFFENER) BS 328, LBL 47. MAINTENANCE REMOVED DAMAGED INTERCOASTAL ATTACH ANGLE AT BS 328, LBL 47; FABRICATED A NEW REPLACEMENT ATTACH ANGLE; AND INSTALLED REPAIR PART IAW DWG 65-45812, AND B737-200 SRM 51-10-1, PG. 8.
